# SDR DALA2014082404809

- Difficulty date: August 23, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 62,279 hours, 45,958 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Bracket
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD AND AFT MID CARGO COMPARTMENT DOOR BARRIER SPAR SUPPORT BRACKET  SUPPORTS WERE REMOVED, NEW SUPPORTS WERE DRILLED.  NEW SUPPORTS HOLES WERE TREATED AND PAINTED.  NEW SUPPORTS WERE INSTALLED IAW SRM 51-30-2, 51-30-1 , 51-10-4  AND 51-10 -3, PAR 21 AND 14.
